# SDR CALA0000330

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 48,460 hours, 22,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT AND RIGHT OVERWING EMERGENCY ESCAPE LINES FRAYED AT ATTACH HOOK.  THE EMERGENCY ESCAPE LINES WERE REMOVED AND REPLACED IAW MM 25-60-00.
